MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBE-200
Medical Device Problem Codes Material Separation (1562); Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Please note the instructions for use indicates the approved guide wires that are compatible with the oad.Using a non-csi guide wire is considered off-label use.Csi id: (b)(4).
 
Event or Problem Description
A stealth orbital atherectomy device (oad) was spun over a non-csi wire in the popliteal artery.The crown did not engage in the one to one motion inside the distal superior femoral artery and popliteal artery.The oad was removed and the wire was noted to be fractured with the distal portion of the non-csi wire in vivo.An attempt was made to retrieve the fractured component, however, was unsuccessful.The patient was stable and will continue to be monitored.

Brand Name
STEALTH 360 ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
tonia moskalets
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key15406415
Report Number3004742232-2022-00218
Device Sequence Number5512551
Product Code MCW
UDI-Device Identifier10850000491349
UDI-Public(01)10850000491349(17)240430(10)429641-1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberDBE-200
Device Catalogue Number7-10059-09
Device Lot Number429641-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite